# SDR SWAA2021031651634

- Difficulty date: February 23, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR PANEL SPLICE STRAP BS 767+4; LBL 18 - RBL 18; WL 157 / RECEIVED P/N 146A9401-4 TO REPLACE CORRODED AFT CARGO FLOOR PANEL SPLICE STRAP BS - 767+4; LBL-18;-RBL18; WL 157 (SI#3530573) THAT WAS OUT OF LIMITO DO TO NO ALLOWABLE DAMAGE LIMITS PER SRM 51-10-02 ITEM-9
